# SDR SWAA2022011853491

- Difficulty date: December 15, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION & WORN AT L-1 DOOR CUTOUT FWD. FRAME LOWER HINGE BOX UPPER FITTING HOLE.   PARTIAL REMOVED HINGE BOX AT L-1 DOOR CUTOUT FWD. FRAME LOWER. IAW SRM 51-40-02. INSTALLED EWIS PROTECTION AT L-1 DOOR CUTOUT FWD. LOWER HINGE BOX AREA DURING MAINT. IAW AMM 20-60-07-913-801.  REMOVED INTERCOSTAL STR 13L AT L-1 DOOR CUTOUT FWD IAW SRM 51-40-02-0G-0;  REMOVED INTERCOSTAL STR 13N-L AT L-1 DOOR CUTOUT FWD. AT L-1 DOOR CUTOUT FWD.  LOCATED AND DRILLED NEW HOLES ON FWD FRAME LOWER HINGE BOX AT L-1 DOOR CUTOUT IAW SRM 51-40-05-0G-0;  LOCATED AND DRILL ALL REMAINING NEW HOLE ON FWD FRAME LOWER HINGE BOX AT L-1 DOOR CUTOUT IAW SRM 51-40-05-0G-0 AND DWG 141A8180.
